RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 5–23 (Mi umn5138)  

This article is cited in 4 scientific papers (total in 4 papers)

The development of higher education in the USSR during the first three Five-Year Plans

A. F. Lapko


Abstract: In this article we consider questions connected with the reorganization of higher schools (in particular, of technical higher schools) from the July 1928 and November 1929 Plenary Sessions of the All-Union Communist Party (Bolsheviks) until the Second World War. It was in this period that our high school system took on the form that still exists today. In the subsequent periods there was an increase in the number of students and of colleges, both in the evening class and in the correspondence sections, the teaching syllabuses were brought into line with the new achievements in science and technology. But the teaching methods have remained unchanged.

Full text: PDF file (1316 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1972, 27:6, 3–23

Bibliographic databases:

UDC: 378
MSC: 97B40, 01A60, 97D40

Citation: A. F. Lapko, “The development of higher education in the USSR during the first three Five-Year Plans”, Uspekhi Mat. Nauk, 27:6(168) (1972), 5–23; Russian Math. Surveys, 27:6 (1972), 3–23

Citation in format AMSBIB
\Bibitem{Lap72}
\by A.~F.~Lapko
\paper The development of higher education in the USSR during the first three Five-Year Plans
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 5--23
\mathnet{http://mi.mathnet.ru/umn5138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=384401}
\transl
\jour Russian Math. Surveys
\yr 1972
\vol 27
\issue 6
\pages 3--23
\crossref{https://doi.org/10.1070/RM1972v027n06ABEH001391}


Linking options:
  • http://mi.mathnet.ru/eng/umn5138
  • http://mi.mathnet.ru/eng/umn/v27/i6/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Michael Eskin, “Elliptic overdetermined system of two equations in a smooth three-dimensional domain”, Communications in Partial Differential Equations, 5:8 (1980), 935  crossref
    2. Druzhilov S.A., “Tragediya otechestvennoi vysshei shkoly v period poslerevolyutsionnoi razrukhi”, Voprosy obrazovaniya, 2012, no. 3, 241–257  elib
    3. Druzhilov S.A., “Ekstensivnoe razvitie vysshei shkoly v period forsirovannoi rekonstruktsii ekonomiki”, Pravo i obrazovanie, 2013, no. 02, 141–153  elib
    4. V. Guletskiǐ, A. Tikhomirov, “Algebraic Cycles on Quadric Sections of Cubics in ℙ4 under the Action of Symplectomorphisms”, Proceedings of the Edinburgh Mathematical Society, 2015, 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1252
    Full text:406
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020